BÀI BÁO KHOA HỌC


N. T. Hiếu (1), Lê Thị Chắc (2), "Some fixed point theorems for generalized α-geraghty contraction type mappings in b-metric spaces and some applications to the nonlinear integral equation" , Facta Universitatis, Series: Mathematics and Informatics (ISSN:0352-9665) , Vol 2 (Issue: ) , 2017 , 00
Nguyen Van Dung (1), Vo Thi Le Hang (2), "Remarks on partial b-metric spaces and fixed point theorems" , Matematicki Vesnik (ISSN:0025-5165) , Vol 69 (Issue: 4) , 2017 , xx
Nguyen Van Dung (1), Vo Thi Le Hang (2), "Remarks on partial b-metric spaces and fixed point theorems" , Matematicki Vesnik (ISSN:0025-5165) , Vol 69 (Issue: 4) , 2017 , xx
Nguyen Van Dung (1), Vo Thi Le Hang (2), D. Dolicanin- Djekic (3), "An equivalence of results in C* - algebra valued b-metric and b-metric spaces" , Applied general topology (ISSN:1989-4147) , Vol 18 (Issue: 2) , 2017 , xx
N. T. Hiếu (1), Bùi Thị Ngọc Hân (2), "A fixed point theorem for generalized cyclic contractive mappings in b-metric spaces" , Facta Universitatis, Series: Mathematics and Informatics (ISSN:0352-9665) , Vol 2 (Issue: ) , 2016 , 00
Le Hoang Mai (1), Nguyen Xuan Tuyen (2), "Some remarks on the Jacobson radical types of semirings and related problems" , Vietnam Journal of Mathematics (ISSN:2305-221X) , Vol 3 (Issue: ) , 2016 , 00
N. V. Dũng (1), Stojan Radenovic (2), "Remarks on theorems for cyclic quasi-contractions in uniformly convex Banach spaces" , Kragujevac Journal of Mathematics (ISSN:1450-9628) , Vol ĐB (Issue: ) , 2016 , 00
N. T. Hiếu (1), N. V. Dũng (2), "Some fixed point results for generalized rational type contraction mappings in partially ordered b-metric spaces" , Facta Universitatis, Series: Mathematics and Informatics (ISSN:0352-9665) , Vol 1 (Issue: 30) , 2015 , 00
N. V. Dũng (1), Vo Thi Le Hang (2), "A fixed point theorem for generalized F-contractions on complete metric spaces" , Vietnam Journal of Mathematics (ISSN:2305-221X) , Vol 4 (Issue: 43) , 2015 , 00
N. V. Dũng (1), S. Sedghi (2), "Fixed point theorems on S-metric spaces" , Matematicki Vesnik (ISSN:0025-5165) , Vol 66 (Issue: ) , 2014 , 00
N. V. Dũng (1), "On 1-sequence-covering Л-s-images of locally separable metric spaces." , European Journal of Pure and applied Mathematics (ISSN:1307-5543) , Vol 2 (Issue: 2) , 2009 , 00
N. V. Dũng (1), "On sequence-covering Л-s-images of locally separable metric spaces." , Matematicki Vesnik (ISSN:0025-5165) , Vol 2 (Issue: 61) , 2009 , 00

QUAN TÂM NHIỀU